MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT,NEOPRENE

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT,NEOPRENE
Catalog Number MDS9380LF
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the air is exiting the top of if the pump instead og going into the hose".
 
Additional Manufacturer Narrative
The customer reported that the medline handheld aneroid had "air is exiting top of pump" and "the air is exiting the top of if the pump instead of going into the hose." medline received one used handheld aneroid sample and tested the sample according to the instructions for use; when attempting to inflate the cuff, the inflation bulb would not inflate the cuff as intended, and after using a control inflation bulb, the cuff inflated up to 300 mmhg and no issues were observed during testing.The complaint was confirmed.The issue shown via investigation was caused due to a defective inflation bulb, as a result of the air mechanism being blocked, preventing it from properly inflating/deflating the cuff; the sample did not work as intended, the vendor has been informed, and medline will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,ADULT,NEOPRENE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50884073
Report Number1417592-2026-49942
Device Sequence Number9939825
Product Code DXQ
UDI-Device Identifier10080196738922
UDI-Public10080196738922
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9380LF
Device Lot Number65124110001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown